# SDR A6WA201744897

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 33,038 hours, 31,589 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS WILL NOT REMAIN ILLUMINATED FROM ROWS 8-12.  IT COMES ON THEN FADES OUT.   SECURED THE CONNECTOR P40LY IAW 16-371A, OPS CHECKED GOOD.
